# SDR MWEA98880

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Detached
- Location: Pax Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE SLIDE CAME OUT OF PACK.  MTC RESECURED SLIDE COVER TO FORWARD ENTRANCE DOOR.
